# SDR REXA2018080100651

- Difficulty date: July 29, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 11,529 hours, 7,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND COPILT SEAT IS NOT BLINKING RED. INSTALLED NEW BATTERY PACK IAW AMM 25-61-02. CHECK GOOD OK FOR SERVICE.
